# SDR FDEA201008092881

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME EXFOLIATED STA 1500, LBL 3 TO LBL 7.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL 1, P.103. REMOVED SPLICES, CLIP, TIE DOWN FITTINGS, FALSE CHORD, & FRAME, AND CUSP WEBS IAW SRM 51-40-02. LOCATED AND DRILLED NEW FRAME IAW DWG 146N1016. INSTALLED NEW FRAME AND RE-INSTALLED SPLICES, CLIP, TIE DOWN FITTINGS, FALSE CHORD, AND RE-INSTALLED CUSP WEBS  IAW SRM 51-40-02 / 53-00-07 AND DWG 146N1016. MAJOR REPAIR.
